# SDR ASAA0944311

- Difficulty date: January 4, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: 66235743
- Condition: Cracked
- Location: Bs 663 S11l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR FUSELAGE STA 663 STR 11L SUPPORT FITTING CRACKED AT RIVET.  R&R WITH NEW SUPPORT FITTING AT STA 706 STR 12L IAW B737 400 SRM 51 40 05 51 40 02.
